Accurate evaluation of overlap integrals of Slater type orbitals with noninteger principal quantum numbers using complete orthonormal sets of psi(alpha)-exponential type orbitals

Guseinov I. I., Mamedov B. A.

JOURNAL OF MATHEMATICAL CHEMISTRY, vol.43, no.4, pp.1527-1532, 2008 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 43 Issue: 4
  • Publication Date: 2008
  • Doi Number: 10.1007/s10910-007-9240-z
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.1527-1532
  • Çanakkale Onsekiz Mart University Affiliated: Yes


In this paper, by the use of complete orthonormal sets of psi(alpha) exponential-type orbitals (Psi(alpha)-ETOs, alpha = 1, 0, -1,-2,...), the series expansion formulas in line-up coordinate systems are established for the overlap integrals with noninteger n* Slater-type orbitals (NISTOs) in terms of overlap integrals over integer n Slater-type orbitals (ISTOs). The suggested approach guarantees a highly accurate calculation of the noninteger n* overlap integrals with arbitrary values of parameters. The results of computer calculations presented are in a complete agreement with those obtained in the literature using the alternative procedure.